A 39-year-old female asked:
Disclaimer

Been taking Claritin (loratadine) niacin & Flonase for ringing in my ears and stuffiness. Can allergies cause the stuffy nose and slight ache in ears?

1 doctor answer
Dr. Bernstein Joel
59 years experience in ENT and Head and Neck Surgery
Yes: Nasal allergy can cause a stuffy nose and ache in your ears. But, claritin, Niacin and Flonase will probably not affect your tinnitus.
Answered on Oct 22, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience in Allergy and Immunology
? sinusitis: While it is fine to take those medicines in your question, you need to see your doctor, you might need more, your doctor may order some tests or imagi ... Read More
A 40-year-old female asked:
Dr. Carla Enriquez
49 years experience in Pediatrics
Avoidance : If you know your allergens, avoidance is the best treatment. If your use of standard antihistamines isn't helping, your doctor has many other treatme ... Read More
1
1 thank
A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Viral infection: You are likely having a viral infection which may not be the flu. Do realize that flu vaccine is not 100% protective especially if you received it mor ... Read More
1
1 thank
A 39-year-old male asked:
Dr. M. Hytham Beck
42 years experience in General Surgery
The question is: you are under the care of specialist ENT so you have the best advice and after reading your statement i did not see a question ask your ENT

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month